# SDR CALA0600264

- Difficulty date: July 22, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 7373T0
- Aircraft serial: 23582
- Aircraft time: 60,579 hours, 27,335 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 867 S27r-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAGGAGE BIN FRAME SHEAR TIE CORRODED AT STA 867 BETWEEN S27R AND S27L, LBL 4 TO RBL 4.  THE CORROSION WAS REMOVED AND A SHEAR TIE REPAIR WAS INSTALLED IAW SRM 53-00-07, FIGURE 201.
